Alert archive / Alabama / Tornado Warnings in 2008
Tornado Warning 133, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Aug 24, 2008, 1:36 PM CDT for Autauga County, Chilton County, Elmore County, Alabama. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2008, 1:36 PM CDT (18:36 UTC)
- Expired
- Aug 24, 2008, 2:00 PM CDT
- In force
- 24 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Autauga County, AL, Chilton County, AL, Elmore County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 24, 11:47 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.6 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 292 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 515 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KBMX 241836
TORBMX
ALC001-021-051-241900-
/O.NEW.KBMX.TO.W.0133.080824T1836Z-080824T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
136 PM CDT SUN AUG 24 2008
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN AUTAUGA COUNTY IN CENTRAL ALABAMA...
SOUTHEASTERN CHILTON COUNTY IN CENTRAL ALABAMA...
NORTHWESTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 200 PM CDT
* AT 134 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ELMORE...OR NEAR
MILLBROOK...MOVING NORTH AT 23 MPH.
* THE TORNADO WILL BE NEAR...
DEATSVILLE BY 145 PM CDT...
6 MILES WEST OF TITUS AND 8 MILES SOUTHEAST OF VERBENA BY 200 PM
CDT...
THIS INCLUDES INTERSTATE 65 EXIT NUMBERS 181 THROUGH 200.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
SOUTHERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3247 8642 3279 8658 3282 8645 3277 8639
3276 8637 3276 8634 3278 8633 3278 8632
3251 8629
TIME...MOT...LOC 1836Z 166DEG 20KT 3255 8637
$$
17/KLAWS2 follow-up statements
000
WWUS54 KBMX 241842
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
142 PM CDT SUN AUG 24 2008
ALC001-021-051-241900-
/O.CON.KBMX.TO.W.0133.000000T0000Z-080824T1900Z/
AUTAUGA AL-ELMORE AL-CHILTON AL-
142 PM CDT SUN AUG 24 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
SOUTHEASTERN CHILTON...NORTHWESTERN ELMORE AND NORTHEASTERN AUTAUGA
COUNTIES...
AT 138 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A WALL CLOUD
LOCATED NEAR SPEIGNER...OR ABOUT 6 MILES NORTH OF MILLBROOK...MOVING
NORTH AT 23 MPH.
THE TORNADO WILL BE NEAR...
7 MILES SOUTHEAST OF VERBENA AND 8 MILES SOUTH OF MITCHELL DAM BY
200 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
SOUTHERN ALABAMA.
LAT...LON 3279 8658 3282 8645 3277 8639 3276 8634
3278 8633 3278 8632 3258 8630 3252 8640
TIME...MOT...LOC 1842Z 166DEG 20KT 3259 8638
$$
17/KLAWS000
WWUS54 KBMX 241852
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
152 PM CDT SUN AUG 24 2008
ALC001-021-051-241900-
/O.CON.KBMX.TO.W.0133.000000T0000Z-080824T1900Z/
AUTAUGA AL-ELMORE AL-CHILTON AL-
151 PM CDT SUN AUG 24 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
SOUTHEASTERN CHILTON...NORTHWESTERN ELMORE AND NORTHEASTERN AUTAUGA
COUNTIES...
AT 147 PM CDT...TRAINED WEATHER SPOTTERS AND EMA REPORTED A WALL
CLOUD. A TORNADO COULD TOUCH DOWN ANYTIME THIS WALL CLOUD WAS
LOCATED NEAR DEATSVILLE...OR ABOUT 10 MILES NORTH OF
MILLBROOK...MOVING NORTH AT 23 MPH.
THE TORNADO WILL BE NEAR...
8 MILES SOUTHEAST OF VERBENA AND 8 MILES SOUTH OF MITCHELL DAM BY
200 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
SOUTHERN ALABAMA.
LAT...LON 3279 8658 3282 8645 3277 8639 3276 8634
3278 8633 3272 8631 3272 8632 3271 8631
3263 8632 3259 8640
TIME...MOT...LOC 1851Z 166DEG 20KT 3265 8638
$$
17/KLAWSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Aug 24, 12:52 PM CDT, 44 minutes earlier.
Area forecast discussion, Aug 24, 12:52 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1252 PM CDT SUN AUG 24 2008 .UPDATE...AVIATION DISCUSSION. && .DISCUSSION... DRY AIR CONTINUES TO ERODE A LOT OF THE PRECIPITATION ASSOCIATED WITH TROPICAL DEPRESSION FAY ACROSS CENTRAL ALABAMA. THERE IS STILL A GOOD AMOUNT OF COVERAGE EXPECTED THIS AFTERNOON. INSTEAD OF BEING A BIG BLOB OF RAIN...IT WILL MAINLY BE INDIVIDUAL RAIN BANDS. THESE RAIN BANDS WILL BE CAPABLE OF PRODUCING THE HEAVIER RAIN AMOUNTS. ONE CONCERN WITH THIS DRY AIR INTRUSION IS THAT IT IS ALLOWING SUN LIGHT TO PEAK THROUGH AND THUS INCREASE TEMPERATURES WHICH COULD ALSO INCREASE INSTABILITY. SHEAR VALUES ARE STILL VERY HIGH AND SUPPORTIVE OF TORNADIC ACTIVITY. WELL CONTINUE TO CLOSELY MONITOR THIS DEVELOPING SITUATION. TEMPERATURES ARE A LITTLE TRICKY. WENT AHEAD AN INCREASED THE PREVIOUS AFTERNOON HIGHS...BUT AS I TYPE THIS...SOME SPOTS HAVE REACHED MY FORECAST HIGH. SO WILL GO AHEAD AND DO SOME MORE TWEAKING. IT LOOKS LIKE ANY AREA WHERE THE SUN CAN SHINE LONG ENOUGH WILL SEE A QUICK JUMP IN TEMPERATURES. UPDATED FORECAST WILL BE OUT SHORTLY. 10/ARM && .AVIATION...18Z TAF DISCUSSION. WINDS WILL CONTINUE TO BE A LITTLE GUSTY THIS AFTERNOON. AS TROPICAL DEPRESSION FAY MOVES WEST...EXPECT THESE WINDS TO SLOWLY DECREASE. STILL EXPECTING A FAIRLY GOOD AMOUNT OF RAIN COVERAGE. HOWEVER...INSTEAD OF BEING A LARGE AREA OF RAIN...IT WILL BE IN THE FORM OF INDIVIDUAL RAIN BANDS. THERE IS ALSO THE POSSIBILITY OF EMBEDDED THUNDERSTORMS WITHIN THESE BANDS. IF ANY OF THESE RAIN BANDS AFFECT A TAF SITE...EXPECT TORRENTIAL RAIN WHICH WILL BRING VISIBILITIES AND CEILINGS DOWN TO THE IFR RANGE. RAIN COVERAGE IS EXPECTED TO SLOWLY DECREASE AFTER 00Z. HOWEVER...FLIGHT RESTRICTIONS WILL CONTINUE AS CEILINGS ARE EXPECTED TO DROP IN THE MVFR RANGE...AND COULD POSSIBLE DROP INTO IFR MAINLY AFTER 06Z. 10/ARM && .BMX WATCHES/WARNINGS/ADVISORIES...LAKE WIND ADVISORY THROUGH 7 PM FOR ALL AREAS. &&
Hazardous weather outlook, Aug 24, 1:30 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 130 PM CDT SUN AUG 24 2008 ALZ011>015-017>050-251130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 130 PM CDT SUN AUG 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TORNADOES ARE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA INTO THE EVENING HOURS. THE BEST CHANCE FOR TORNADOES WILL BE ALONG THE STRONGER RAIN BANDS ASSOCIATED WITH THE REMNANTS OF FAY. ADDITIONALLY...BE AWARE THAT THESE TROPICAL SHOWERS PRODUCE LITTLE LIGHTNING AND THUNDER. WIND GUSTS OF 25 TO 30 MPH WILL BE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA THROUGH 7 PM. AREA MARINE INTERESTS SHOULD EXERCISE CAUTION WHEN VENTURING OUT INTO THE OPEN WATERWAYS. HIGH PROFILE VEHICLES...ESPECIALLY TRAVELING NORTH TO SOUTH...SHOULD BE ALERT TO THESE CROSS WINDS. DUE TO THE STRESS ON TREES FROM THE RECENT DROUGHT...TREE LIMBS AND WEAKER TREES MAY BE MORE SUSCEPTIBLE TO BREAKING UNDER THESE CONDITIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE POTENTIAL FOR HEAVY RAINFALL EXIST MONDAY AND TUESDAY UNTIL THE REMNANT CIRCULATION ASSOCIATED WITH FAY EXITS THE AREA. SOME UNCERTAINTY DOES EXIST WITH PLACEMENT AND TIMING OF THE HEAVIEST RAIN AMOUNTS...BUT AN ADDITIONAL 4 TO 8 INCHES MAY BE POSSIBLE ACROSS A LARGE PART OF CENTRAL ALABAMA THROUGH TUESDAY. IF THESE RAIN AMOUNTS MATERIALIZE...IT WOULD TRANSLATE INTO A POTENTIAL RIVER FLOODING PROBLEM BY WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NECESSARY TODAY. 75/LINHARES
In the hours before
Local storm report, Aug 24, 9:25 AM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
925 AM CDT SUN AUG 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TROPICAL STORM PRATTVILLE 32.46N 86.45W
08/23/2008 AUTAUGA AL EMERGENCY MNGR
SEVERAL TREES AND POWER LINES WERE BLOWN DOWN COUNTYWIDE.
A MAJORITY OF THE REPORTS RECEIVED FROM AROUND 8 PM
THROUGH 6 AM. A FEW VEHICLES RAN INTO DOWNED TREES BUT NO
INJURIES WERE REPORTED. WINDS ESTIMATED AROUND 45 MPH.
&&
LINHARESLocal storm report, Aug 24, 9:39 AM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
939 AM CDT SUN AUG 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TROPICAL STORM EUFAULA 31.82N 85.15W
08/23/2008 BARBOUR AL EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES WERE BLOWN DOWN
COUNTYWIDE. THE REPORTS WERE RECEIVED FROM AROUND 2 PM
THROUGH MUCH OF THE NIGHT. A FEW TREES FELL ON HOMES.
WIND GUSTS WERE ESTIMATED AT 45 TO 50 MPH.
&&
LINHARESLocal storm report, Aug 24, 9:49 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
949 AM CDT SUN AUG 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TROPICAL STORM TROY 31.81N 85.97W
08/23/2008 PIKE AL EMERGENCY MNGR
SEVERAL TREES AND POWER LINES WERE BLOWN DOWN COUNTYWIDE.
THE REPORTS WERE RECEIVED MUCH OF THE AFTERNOON AND
OVERNIGHT HOURS. WIND GUSTS WERE ESTIMATED AT 40 TO 50
MPH.
&&
LINHARESLocal storm report, Aug 24, 9:50 AM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
950 AM CDT SUN AUG 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TROPICAL STORM TROY 31.81N 85.97W
08/23/2008 PIKE AL EMERGENCY MNGR
A FEW ROADS WERE TEMPORARILY IMPASSABLE DUE TO HEAVY
RAINFALL MAINLY IN TROY.
&&
LINHARESLocal storm report, Aug 24, 10:02 AM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1002 AM CDT SUN AUG 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TROPICAL STORM GADSDEN 34.01N 86.01W
08/24/2008 ETOWAH AL EMERGENCY MNGR
SEVERAL TREES AND POWER LINES WERE BLOWN DOWN COUNTYWIDE.
MUCH OF THE HIGHER WINDS OCCURRED DURING THE OVERNIGHT
HOURS. ESTIMATED WIND GUSTS WERE AROUND 40MPH.
&&
LINHARESLocal storm report, Aug 24, 10:17 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1017 AM CDT SUN AUG 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TROPICAL STORM MONTGOMERY 32.35N 86.28W
08/23/2008 MONTGOMERY AL EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN COUNTYWIDE. THE HIGHER
WINDS OCCURRED GENERALLY BETWEEN 6 PM AND 1 AM. A FEW
ROADS IN MONTGOMERY EXPERIENCED MINOR NUISANCE FLOODING.
WIND GUSTS WERE ESTIMATED BETWEEN 40 AND 50 MPH.
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 8:51 PM CDT | Areal Flood Advisory | BMX | Autauga, Barbour, Bibb, Bullock, Chambers, Chilton and 15 more | 6 hr |
| Aug 23, 10:51 PM CDT | River Flood Warning | BMX | Sumter | 35 hr |
| Aug 24, 1:09 AM CDT | Tornado Warning | BMX | Russell | 21 min |
| Aug 24, 1:20 AM CDT | Tornado Warning | BMX | Lee, Macon, Russell | 25 min |
| Aug 24, 1:29 AM CDT | Tornado Warning | BMX | Lee, Macon, Russell | 31 min |
| Aug 24, 1:46 AM CDT | Tornado Warning | BMX | Lee, Macon, Tallapoosa | 29 min |
| Aug 24, 2:25 AM CDT | Tornado Warning | BMX | Barbour, Bullock | 35 min |
| Aug 24, 3:22 AM CDT | Tornado Warning | BMX | Chambers, Lee | 23 min |
| Aug 24, 3:58 AM CDT | Tornado Warning | BMX | Russell | 17 min |
| Aug 24, 8:12 AM CDT | Tornado Warning | BMX | Coosa, Elmore, Tallapoosa | 33 min |
| Aug 24, 8:26 AM CDT | Tornado Warning | BMX | Coosa, Elmore, Macon, Tallapoosa | 34 min |
| Aug 24, 11:15 AM CDT | Tornado Warning | BMX | Bullock, Macon | 30 min |
| Aug 24, 11:40 AM CDT | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 7 hr |
| Aug 24, 12:11 PM CDT | Tornado Warning | BMX | Macon, Tallapoosa | 34 min |
| Aug 24, 1:57 PM CDT | Tornado Warning | BMX | Autauga, Chilton, Coosa, Elmore | 33 min |
| Aug 24, 2:00 PM CDT | Tornado Warning | BMX | Elmore | 30 min |
| Aug 24, 2:25 PM CDT | Tornado Warning | BMX | Chilton, Coosa | 39 min |
| Aug 24, 2:27 PM CDT | Tornado Warning | BMX | Coosa, Elmore | 33 min |
| Aug 24, 2:53 PM CDT | Tornado Warning | BMX | Autauga, Chilton | 20 min |
| Aug 24, 3:13 PM CDT | Tornado Warning | BMX | Fayette, Tuscaloosa | 32 min |
| Aug 24, 3:24 PM CDT | Flash Flood Watch | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 43 hr |
| Aug 24, 4:02 PM CDT | Tornado Warning | BMX | Fayette, Lamar | 28 min |
| Aug 24, 4:58 PM CDT | Tornado Warning | BMX | Jefferson, Walker | 32 min |
| Aug 24, 6:07 PM CDT | Tornado Warning | BMX | Autauga | 23 min |
| Aug 24, 6:49 PM CDT | Tornado Warning | BMX | Winston | 26 min |
Nearby
Tornado Warnings in Alabama, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.